# SDR EVCA201711091

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bell 206L-1
- Aircraft serial: 45280
- Aircraft time: 28,455 hours, 57,597 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 206062655001
- Condition: Leaking
- Location: Fuel Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A FUEL ODOR IN CABIN. DURING A MAINTENANCE INVESTIGATION, FOUND FUEL SEEPING AROUND THE LOWER MAIN CELL FUEL PROBE GASKET AND ODOR PERMEATING THROUGH PROBE COVER GASKET.
